Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
More on the anti-automorphism of the Steenrod algebra

Vince Giambalvo and Haynes R Miller

Algebraic & Geometric Topology 11 (2011) 2579–2585
Bibliography
1 M G Barratt, H R Miller, On the anti-automorphism of the Steenrod algebra, Contemp. Math. 12 (1982) 47
2 M C Crabb, M D Crossley, J R Hubbuck, $K$–theory and the anti-automorphism of the Steenrod algebra, Proc. Amer. Math. Soc. 124 (1996) 2275 MR1328343
3 D M Davis, The antiautomorphism of the Steenrod algebra, Proc. Amer. Math. Soc. 44 (1974) 235 MR0328934
4 J Milnor, The Steenrod algebra and its dual, Ann. of Math. $(2)$ 67 (1958) 150 MR0099653
5 J H Silverman, Conjugation and excess in the Steenrod algebra, Proc. Amer. Math. Soc. 119 (1993) 657 MR1152292
6 P D Straffin Jr., Identities for conjugation in the Steenrod algebra, Proc. Amer. Math. Soc. 49 (1975) 253 MR0380796